Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/25374
Title: Посилений закон великих чисел для розв'язків неавтономних стохастичних диференціальних рівнянь
Other Titles: Strong Law of Large Numbers for Solutions of Non-Autonomous Stochastic Differential Equations
Усиленный закон больших чисел для решений неавтономных стохастических дифференциальных уравнений
Authors: Клесов, О. І.
Сіренька, І. I.
Тимошенко, О. А.
Klesov, Oleg I.
Sirenka, Ilona I.
Tymoshenko, Olena A.
Клесов, О. И.
Сиренька, И. И.
Тимошенко, Е. А.
Keywords: посилений закон великих чисел
стохастичне диференціальне рівняння
вінерівський процес
асимптотична поведінка
Strong law of large numbers
Stochastic differential equation
Wiener process
Asymptotic behavior
усиленный закон больших чисел
стохастическое дифференциальное уравнение
винеровский процесс
асимптотическое поведение
Issue Date: 2017
Publisher: КПІ ім. Ігоря Сікорського
Citation: Клесов, О. І. Посилений закон великих чисел для розв'язків неавтономних стохастичних диференціальних рівнянь / О. І. Клесов, І. I. Сіренька, О. А. Тимошенко // Наукові вісті НТУУ «КПІ» : міжнародний науково-технічний журнал. – 2017. – № 4(114). – С. 61–65. – Бібліогр.: 6 назв.
URI: http://ela.kpi.ua/handle/123456789/25374
DOI: https://doi.org/10.20535/1810-0546.2017.4.106506
Appears in Collections:Наукові вісті НТУУ «КПІ»: міжнародний науково-технічний журнал, № 4(114)

Files in This Item:
File Description SizeFormat 
NVKPI2017-4_08.pdf232.71 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.